Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and Cancer Treatment
Jun 23, 2004

I am getting ahead of myself a bit but think this is a good question anyway, I recently found a lump in my breast and am being tested for breast cancer, I have also had HIV and Hep C for eight years, what are the risks to an HIV patient if they have to go through chemo or radiation treatment? thank you

Response from Dr. Henry

I have had numerous HIV patients undergo therapy for a wide range of cancers (some AIDS related and some not). In general if the HIV status is OK (virus under control, CD4 count >> 200--then things seem to go OK. I sometimes will change the HIV meds around some to avoid interactions or additive toxicities (such as switching off AZT if the bone marrow is a concern). KH



Previous
dapsone and sun
Next
buffalo hump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement